# SDR AU990492

- Difficulty date: May 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Condition: Faulty
- Location: Rudder
- Stage of operation: TO
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

(AUS) RUDDER SERVO CONTROL/ACTUATOR FAULTY.
